# SDR DALA2023011700353

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT +Y450 LOCATED BTW FR.75.   REPLACED FLOOR SUPPORT Y450 LOC BTW FR75 TO FR80 AT AFT GALLEY AREA IAW SRM 51-72-11-911, SRM 51-42-11-801.
